MAUDE Adverse Event Report: DENTSPLY IH INC. S ATLANTIS ABUTM GOLDSHADED TI; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IH INC. S ATLANTIS ABUTM GOLDSHADED TI; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 35503
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that a patient experienced a dental atlantis abutment screw breakage.The broken piece could not be retrieved and the straumann dental implant had to be explanted as a result.

Brand Name
S ATLANTIS ABUTM GOLDSHADED TI
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer (Section G)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23402624
Report Number1222802-2025-00029
Device Sequence Number10084267
Product Code NHA
UDI-Device Identifier07392532083440
UDI-Public07392532083440
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
MULTIPLE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number35503
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/24/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown